Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Been suffering from stomach ache and epigastric discomfort. Why constipation? GERD? Take Pan-L?

I have been suffering from stomach ache &discomfort in epigastric area with mid back pain ,burping ,sometimes moves down and occasional constipation.Took HP kit with some benefit but symptoms continue with less pain.Doctors say GERD ..never did endoscopy ..First took ranitidine when I had relief for 3 days,then a different doctor gave me Nexium(indian brand) with 1 week relief,then pan L,HP kit with some relief.Currently taking pan-L and digiplex.Have they prescribed the right medicine or should I get a second opinion as I m going through this for almost 2 months.
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Emergency Medicine Specialist 's  Response
Dear Heera, hello.

The symptoms described by you i.e. discomfort epigastric area with stomach ache and burping are usually present due to increased acidity. H.Pylori is one of the cause,for which you have taken medication.

Other cause include:-

1. Remaining empty stomach for long

2. Eating spicy food

3. Oil rich food

4. Smoking

5. Alcohol

You can judge yourself and take precautions accordingly. Endoscopy will help to know the damage done if any to your mucosa.

Taking Ranitidine along with Domperidone is beneficial.

Antacids in liquid form,like Digene gel, are more beneficial as they form a protective coating on the damaged mucosa and give quicker and prolonged relief.

Hope this will be beneficial to you.Thanks.
Answered: Mon, 17 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor